Index your Journal on RJRIndex — A product by ResearchJournalRank.com Index Now
34,970+ Journals Indexed Journal Suggester  |  Paper Finder  |  Compare Journals
Home › International Journal of Difference Equations

International Journal of Difference Equations

Q4 Journal Scopus Discontinued Journal
This journal is discontinued from Scopus
Listed on the official Scopus discontinued titles list (August 2026). Final coverage: 2019, Vol. 14, Issue 2. Articles published after that are not indexed in Scopus. The metrics below are historical.
What this means for your paper →
Warn colleagues
Country
India
Asiatic Region
Subject Area and Category
Engineering
└ Analysis Q4
└ Applied Mathematics Q4
└ Computational Mechanics Q4
SJR 2025
0.115
Q4
SJR Score
H-Index
4
Total Citations (3yr)
4
Publication type
Journals
ISSN
09741828, 09736069
Coverage
2019-2021
Journal Rank
#27,893
Advertisement

Subject Categories

Analysis Q4
Applied Mathematics Q4
Computational Mechanics Q4
Modeling and Simulation Q4

Detailed Metrics

Total Docs. (3 years) 6
Total Citations (3 years) 4
Citable Docs. (3 years) 6

Metrics Visualization

Latest year data vs 3-year cumulative figures

Publication & Citation Trend

Loading trend data from Crossref...

Top 10 Most Cited Articles

Loading articles...

Frequently Asked Questions

What is the impact factor of International Journal of Difference Equations?

The official Journal Impact Factor (JIF) is published by Clarivate in the Journal Citation Reports (JCR) and is not listed on this page. Based on SCImago data, International Journal of Difference Equations has an SJR of 0.115 and is ranked Q4.

What is the SJR and quartile of International Journal of Difference Equations?

International Journal of Difference Equations has an SJR (SCImago Journal Rank) of 0.115 and its best quartile is Q4.

What is the H-index of International Journal of Difference Equations?

The H-index of International Journal of Difference Equations is 4, meaning 4 of its articles have each been cited at least 4 times.

Is International Journal of Difference Equations indexed in Scopus?

No. International Journal of Difference Equations has been discontinued from Scopus (Scopus Source List, August 2026). Articles published after its final covered issue are not indexed.

Advertisement

Journal Information

SJR0.115
Best QuartileQ4
H Index4
ISSN09741828, 09736069
PublisherResearch India Publications
CountryIndia
RegionAsiatic Region
Coverage2019-2021
Open AccessNo
TypeJournal
Rank#27,893

Embed This Journal

Add this journal's ranking badge to your website:

<iframe src="https://researchjournalrank.com/widget.php?id=27883" style="border:1px solid #e0e0e0;border-radius:8px;width:100%;max-width:320px;height:200px" frameborder="0"></iframe>
Preview:

Researcher Reviews

Write a Review

No reviews yet for this journal.

Be the first to share your experience!

Share Your Experience

Your review will be published after moderation. Email will not be displayed publicly.

★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★
★ ★ ★ ★ ★